# SDR QXEA2024050100017

- Difficulty date: April 25, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 12,832 hours, 8,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Position
- Location: Girt Bart
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR GIRT BAR INDICATOR NOT FULLY VISIBLE, DEFERRED. INSPECTED R2 GIRT BAR DOOR INDICATOR & FOUND INDICATOR TO BE BENT & OUT OF POSITION. REPOSITIONED INDICATOR & C/W AFT SERVICE DOOR EMERGENCY EVACUATION SLIDE MECHANISM ADJUSTMENT REF. E175 AMM TASK 52-42-40-820-801-A. NOTE: ONLY ADJUSTMENT OF THE FLEXBALL LOWER NUTS WERE NECCESSARY, NO OTHER ADJUSTMENTS MADE. OPS TEST GOOD. INDICATOR IS NOW FULLY VISIBLE. PLACARDS HAVE BEEN REMOVED, CLEARS DEFECT 1077719. RETURNED TO SERVICE.
